# SDR IPXA2024082633027

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 75,141 hours, 15,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE/EMER DOOR OPENING LEVER (RED) IS IN DIFFERENT POSITION THAN L1 DOOR LEVER. L1 DOOR MECHANISM IS AT A DIFFERENT ANGLE DUE TO ARTICULATING CREW REST.  BOTH R1 AND L1 EMERGENCY INSIDE HANDLE ARE IN CORRECT POSITIONS. REF AMM 52-10-01 FIG 207
